My LMP was Dec 9th and on Dec 12th (saturday)I had unprotected sex and took plan B. I took one pill that evening and I took the second pill late, i took it 15 hours later insetead of 12. In fear that the pill did not work I took another dose on Monday. I started to bleed exactly one week after taking the first pill on saturday Dec 19th, I've read that the bleeding could be "withdrawl" bleeding. Is it possible to ovulate again after having the withdrawl period?
My period is now late. I took 3 pregnancy tests this week and they all come back negative. Could it be that I will NOT get my period this month because I took 2 plan b pills in 3 days. I will also mention that I've been stressed out since having unprotected sex but I don't think i can relax until i get my period. Pleae help!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.